# SDR SWAA2022072733108

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,058 hours, 25,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT HAND SERV DOOR EMERGENCY LIGHT IS INOP / [01] R & R BATTERY PACK FOR AFT RIGHT SERV DOOR EMERGENCY LIGHT IAW AMM 33-51-06.
